| Model Number |
SIGTRSB60AMT |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, in a laparoscopic colectomy, during intestinal resection, after performing an extracorporeal resection (a nastomosis) of the intestine, the surgeon pressed the upper button on the center control to open the tip of the cartridge, but it failed to open.The cartridge from the tissue was released, but it remained closed.The cartridge was removed and only the adapter was replaced with a new one.Subsequently, the handle could be operated without problems using the same device.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: sigadaptstnd, sig power sigadaptstnd linear adapter, (serial # (b)(6)) sigpshell, sig power sigpshell control shell, (lot # unknown) sigphandle, sig power sigphandle handle, (lot # unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.